# SDR A6WA201312304497

- Difficulty date: December 30, 2013
- Submitted: January 10, 2014
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- Aircraft time: 32,549 hours, 31,622 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUSELAGE STATION 280 AT LBL 9 CLIP CRACKED.  REMOVED CRACKED FS 280 CLIP LBL 9 & REPLACED WITH SERVICEABLE FS 280 LBL 9 CLIP.
